# SDR AALA202403116764

- Difficulty date: March 10, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N978NN
- Make and model: Boeing 737823
- Aircraft serial: 31226
- Aircraft time: 24,949 hours, 10,557 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Extinguisher
- Part number: UNKNOWN
- Condition: Discharged
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: FIRE EXTINGUISHER DISCHARGED IN THE FLIGHT DECK. ONLY CLEAR GAS EXPELLED; AIRCRAFT DIVERTED TO AND LANDED SAFELY AT BNA. REMOVED AND REPLACED FLIGHT DECK FIRE EXTINGUISHER. PER AMM 26-26-01.
